# SDR ASAA2021120936878

- Difficulty date: December 9, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 51,248 hours, 15,403 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 ALL FAN BLADE SHIMS MISSING MOLYDAG COATING. GROUNDED - YES. REMOVED AND REPLACED ALL THE FAN BLADE SHIMS IN THE #1 ENGINE. REF T/C 78472010 " CFM56-7 FAN BLADE LUBRICATION".
